Kudriasov Type Univalence Criteria for Some Integral Operators
Virgil Pescar and
Nicoleta Breaz
Abstract and Applied Analysis, 2013, vol. 2013, 1-4
Abstract:
We consider some integral operators defined by analytic functions in the open unit disk and derive new univalence criteria for these operators, using Kudriasov condition for a function to be univalent.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/721932.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/721932.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:721932
DOI: 10.1155/2013/721932
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().